# SDR ASMF201910090001

- Difficulty date: July 17, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 17,573 hours, 1,936 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE PERSONNEL DETECTED CRACK OF 3.712” L IN UPPER OUTBOARD FLANGE LH WING FIXED TRAILING EDGE RIB ASSY OF LH INBOARD FLAP IAW DMC-B787-A-51-21; SO THE DAMAGE WAS REPAIRED I.A.W. BOEING MSG AMX-AMX-19-0427-02B; HFEC INSPECTION ACCOMPLISHED IAW  REF. B787 NDTM PART 6 51-00-01 PROC. 1; NO ADDITIONAL DAMAGES WERE FOUND, ALL CORRECT.
